# SDR AALA202507023349

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 27,742 hours, 11,760 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Memory Device
- Part number: 3104
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIGHT BURNING SMELL AND SMALL WISP OF ELECTRICAL SMOKE FROM THE SPINNING NUMBERS ON THE CAPTAIN'S CONTROL COLUMN. LASTED ONLY 5 SECONDS THEN CEASED.  REPLACED CAPTAIN'S CONTROL COLUMN MEMORY DEVICE. PER AMM 33-11-00. OPERATIONAL CHECK GOOD.
